# SDR SIMA201018002

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 17,584 hours, 15,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3297 AFTER TAKEOFF CLIMBING THROUGH 500 FEET THE FLIGHT ATTENDANT REPORTED SMOKE IN THE MID CABIN AREA.  SEVERAL SECONDS LATER THE LAVATORY SMOKE WARNING CAME ON.  THE CREW ELECTED TO RETURN TO DFW FOR AN IMMEDIATE LANDING.  THE LANDING WAS NOT OVERWEIGHT.  AFTER PARKING, IT WAS REPORTED THAT A HAZE WAS LEFT IN THE CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  A SLIGHT ODOR WAS DETECTED ON PACK 2 ON ENGINE AT IDLE IN FULL HOT AND PACK 2 ON FULL HOT AT IDLE, WORK PERFORMED IAW ETN EM72-034R4.  PERFORMED BOROSCOPE OF NR 2 ENGINE INLET FOR EVIDENCE OF OIL LEAKAGE, NO LEAKAGE FOUND IAW RRMM FIM 72-00-00-810-814 AND ETN 72-026.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
